Nonlinear perturbations of linear elliptic and parabolic problems at resonance : existence of multiple solutions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 3, p. 527-537
@article{ASNSP_1978_4_5_3_527_0,
     author = {Hess, Peter},
     title = {Nonlinear perturbations of linear elliptic and parabolic problems at resonance : existence of multiple solutions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {3},
     year = {1978},
     pages = {527-537},
     zbl = {0392.35051},
     mrnumber = {506999},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_3_527_0}
}
Hess, Peter. Nonlinear perturbations of linear elliptic and parabolic problems at resonance : existence of multiple solutions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 3, pp. 527-537. http://www.numdam.org/item/ASNSP_1978_4_5_3_527_0/

[1] A. Ambrosetti - G. Mancini, Existence and multiplicity results for nonlinear elliptic problems with linear part at resonance (to appear).

[2] A. Ambrosetti - G. Mancini, Theorems of existence and multiplicity for nonlinear elliptic problems with noninvertible linear part, Ann. Scuola Norm. Sup. Pisa 5 (1978), pp. 15-28. | Numdam | MR 487001 | Zbl 0375.35024

[3] H. Brézis, Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations, Contributions to Nonlinear Functional Analysis, E. Zarantonello ed., Academic Press, 1971. | MR 394323

[4] H. Brezis - L. Nirenberg, Characterizations of the ranges of some nonlinear operators and applications to boundary value problems, Ann. Scuola Norm. Sup. Pisa 5 (1978), pp. 225-326. | Numdam | MR 513090 | Zbl 0386.47035

[5] S Fučik - M. Krbec, Boundary value problems with bounded nonlinearity and general null-space of the linear part, Math. Z. 155 (1977), pp. 129-138. | MR 473513 | Zbl 0337.35034

[6] P. Hess, A remark on the preceding paper of Fučik and Krbec, Math. Z. 155 (1977), pp. 139-141. | MR 473514 | Zbl 0356.35030

[7] E.M. Landesman - A.C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech., 19 (1970), pp. 609-623. | MR 267269 | Zbl 0193.39203

[8] S. Mizohata, The Theory of Partial Differential Equations, Cambridge University Press, 1973. | MR 599580 | Zbl 0263.35001